Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 30, NWS Wilmington, NC

June 14, 2016Darlington County, Marlboro County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 14, 2016, 6:03 PM EDT for Darlington County, Marlboro County, South Carolina. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 6:03 PM EDT (22:03 UTC)
Expired
Jun 14, 2016, 7:00 PM EDT
In force
57 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Darlington County, SC, Marlboro County, SC

The radar

The Wilmington radar (KLTX), 137 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:15 PM EDTTSTM WND DMG1 Sse Scott, SC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1621 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

128 
WUUS52 KILM 142203
SVRILM
SCC031-069-142300-
/O.NEW.KILM.SV.W.0030.160614T2203Z-160614T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
603 PM EDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARLBORO COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  NORTHEASTERN DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 700 PM EDT

* AT 603 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF BENNETTSVILLE...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BENNETTSVILLE...CLIO...DUNBAR...BROWNSVILLE...SOCIETY HILL AND
  BLENHEIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3456 7949 3431 7963 3449 7990 3449 7988
      3452 7986 3453 7984 3453 7983 3461 7981
      3461 7978 3462 7979 3464 7979
TIME...MOT...LOC 2203Z 295DEG 19KT 3453 7979 

HAIL...0.75IN
WIND...60MPH
 
$$

RGZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:12 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 14, 3:12 PM EDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
312 PM EDT TUE JUN 14 2016

.SYNOPSIS...
Heat and humidity will persist through Thursday. Heat index
values may exceed 100 degrees each day and will be accompanied by
scattered thunderstorms. A cold front will cross the area Friday
with much cooler and drier conditions following for the weekend
into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Tuesday... Evening thunderstorms not enjoying much in the
way of forcing and so currently relegated to differential heating
inland and sea breeze over SC. Convergence appears to be increasing
along and S of front to our north and storm coverage expected to
spread into inland NC zones later this evening. The weakly sheared
but moderately to strongly unstable atmosphere means that near term
storms will offer up a damaging wind threat.  Things should die off
for the most part towards or just after sunset but we cannot go with
a rain-free forecast. A shortwave is progged to impinge from the
west late tonight. Should it be weak as portrayed in GFS then it may
be of little consequence but the stronger and further north WRF
solution would likely trigger a few thunderstorms.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 3 PM Tuesday...  Boundary layer southwesterly flow will
continue Wednesday allowing for copious moisture supply. The largely
convection-capping mid level ridge that has been in place will move
offshore allowing for a better coverage of thunderstorms. Timing
them is a bit difficult though as we seem susceptible to a few upper
impulses though by far the best chances should be during the
afternoon hours. Afternoon heat indices could flirt with advisory
level (105F) just west of the Grand Strand. A stronger impulse comes
across by 18Z Thursday and its surface reflection is progged to
sweep the deepest moisture along the coast and offshore. In its wake
there may be some subsidence that will make for a less active day
compared to Wednesday. This will aid in some stronger insolation and
a hotter afternoon including a pinned sea breeze. This will lead to
more widespread heat advisory heat indices, possibly covering a
majority of the area away from the beaches.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 300 PM Tuesday...A cold front will drop south on Friday. The
boundary will be oriented more west to east with W-SW flow ahead
of it and NW-N winds behind it. The front should be bisecting our
local forecast area by noon as it makes its southward push through
the aftn. May pull off a nice morning on Fri as front just makes
its way in from the north. Models show best chc of pcp with this
front toward the latter part of the aftn as shortwave pushes front into
SC. The best upper level support looks like it will run up the NC
coast toward Hatteras later on Fri. The pinned sea breeze will
produce some added lift right along the coast and then any
shwrs/tstms will move rapidly offshore in the NW-W steering flow
aloft.

Dry and gusty northerly flow and high pressure will build in
behind the front through Saturday. The hot and humid air mass with
dewpoint temps up into the mid 70s will be scoured out with a good
10 degree drop late Fri into Sat. Pcp water values up over 2
inches will drop down to 1.25 inches or below by Sat morning and
less than an inch by Sat evening as the column really dries out.
May be enough upper level support and residual moisture to produce
a few shwrs on Sat but overall expect relatively cooler and drier
weather most of the weekend. A expansive area of high pressure
will extend from the mid country out into the Atlantic through
early next week until Tues, limiting shwrs/tstms as air mass
slowly warms and modifies. By Monday the winds will have a more on
shore component increasing flow of moisture on shore.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 18Z...Isolated afternoon and evening convection may briefly
affect one or more terminals but widespread storms are not
expected. As such any impact at a specific terminal is expected
to be brief. Weak low level jet sets up overnight which should
prevent any operationally significant fog development. Areas that
do receive convective rainfall could see the increased low level
moisture manifest as low cloud cover around daybreak.

Extended outlook...Periods of morning MVFR fog possible Wednesday
and Thursday, and periods of MVFR/IFR from afternoon/evening
convection. Otherwise expect VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...

As of 3 PM Tuesday...Southwesterly winds to continue through the
period as the area waters sit between a piedmont trough and Atlantic
high pressure. Both of these features will be rather weak allowing
seas to be capped at 2 ft or so outside of any thunderstorms.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...

As of 3 PM Tuesday...  Southwesterly flow continues on Wednesday,
still driven by both oceanic high and piedmont trough. Overnight
however the gradient will increase as upper disturbances cause over
land pressures to fall a bit. The bolstered flow will continue into
Thursday. No advisories are planned but cautionary headlines are
tough to rule out. The wind may start to veer slightly towards the
end of the period as a cold front approaches from the north.

LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 300 PM Tuesday...A cold front will be dropping south on
Friday. The orientation of the boundary will run more west to east
as it drops south. The winds ahead of the front will be SW-W
around 15 kts and shifting to the NW-N increasing up to 20 to 25
kts behind it...as it pushes south of the waters through late
day. May see some stronger shwrs/tstms over the waters as the
steering flow will push them toward the SE to E.

Gusty northerly winds will increase Fri night into Saturday as dry
high pressure builds in behind the front. Expect winds on
Saturday to slowly veer from N to NE maintaining their 15 to 25
kt speed. Winds will decrease slowly and continue to come around
to a more on shore flow through the end of the weekend as high
pressure settles just to the north of the north of the local waters.
Seas on Fri mainly 2 to 4 ft will increase rapidly Fri night into
Saturday as high as 6 to 9 ft. Therefore expect SCA conditions by
late Fri...probably close to midnight and lasting through much of
the weekend. The WNA shows seas peaking just under 11 ft out near
Frying Pan Shoals Sat eve and then starting a downward trend
through Sunday finally dropping below SCA thresholds by Sun night.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

NEAR TERM...MBB
SHORT TERM...MBB
LONG TERM...RGZ
AVIATION...III
Hazardous weather outlook, Jun 14, 6:03 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
603 PM EDT TUE JUN 14 2016

NCZ087-SCZ017-023-024-032-033-039-053-055-152215-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
INLAND HORRY-INLAND GEORGETOWN-
603 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ107-152215-
INLAND NEW HANOVER-
603 PM EDT TUE JUN 14 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD
REACH 105 DEGREES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ096-099-105-106-108>110-SCZ054-056-152215-
BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-COASTAL NEW HANOVER-
INLAND BRUNSWICK-COASTAL BRUNSWICK-COASTAL HORRY-COASTAL GEORGETOWN-
603 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

A FEW STRONG THUNDERSTORMS POSSIBLE INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD
REACH 105 DEGREES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-152215-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
603 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT EXERCISE CAUTION CONDITIONS ARE POSSIBLE WEDNESDAY
NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY NIGHT
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

27

In the hours before

Special weather statement, Jun 14, 5:21 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
521 PM EDT TUE JUN 14 2016

SCZ017-142200-
MARLBORO SC-
521 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MARLBORO COUNTY UNTIL
600 PM EDT...

AT 519 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CHERAW...MOVING SOUTHEAST AT 15 MPH. THE STRONGEST PART OF THIS
STORM WAS MAINLY WEST OF MARLBORO COUNTY BUT IT WILL CONTINUE TO
TRACK SOUTHEAST ALONG THE CHESTERFILED/MARLBORO BORDER.

PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENNETTSVILLE...WALLACE...CHAVISTOWN AND MARLBORO PARK HOSPITAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3481 7988 3468 7961 3450 7974 3452 7976
      3450 7977 3450 7978 3449 7979 3449 7981
      3451 7983 3460 7981 3461 7978 3464 7980
      3465 7980 3466 7982 3466 7983 3469 7987
      3474 7989 3477 7993 3481 7993
TIME...MOT...LOC 2119Z 306DEG 13KT 3467 7991

RGZ
Special weather statement, Jun 14, 5:31 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
531 PM EDT TUE JUN 14 2016

SCZ024-033-142215-
MARION SC-DILLON SC-
531 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MARION AND SOUTHWESTERN
DILLON COUNTIES UNTIL 615 PM EDT...

AT 530 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUE BRICK...OR 12 MILES NORTHWEST OF MARION. THIS STORM WAS NEARLY
STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SELLERS AND BLUE BRICK.

THIS INCLUDES INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS
176 AND 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3436 7948 3424 7936 3416 7955 3419 7957
      3420 7955 3421 7954 3423 7954 3426 7956
      3426 7957 3427 7957 3429 7960 3429 7961
      3430 7963 3431 7962
TIME...MOT...LOC 2130Z 236DEG 4KT 3427 7959

RGZ
Special weather statement, Jun 14, 5:44 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
544 PM EDT TUE JUN 14 2016

NCZ087-142230-
ROBESON NC-
544 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN ROBESON COUNTY UNTIL
630 PM EDT...

AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROBESON COMMUNITY COLLEGE...OR NEAR LUMBERTON...MOVING EAST AT 20 MPH.

WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUMBERTON...PEMBROKE...ST. PAULS...SMITHS...HESTERTOWN...HOWELLSVILLE...
TOLARSVILLE...ROBESON COMMUNITY COLLEGE...BARKER TEN MILE...ELROD...
RAYNHAM AND SOUTHEASTERN REGIONAL MEDICAL CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 210...AND BETWEEN MILE
MARKERS 200 AND 214.
 INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 9 AND 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3478 7887 3474 7886 3469 7881 3467 7881
      3466 7882 3465 7881 3463 7883 3461 7883
      3457 7885 3457 7886 3456 7923 3468 7925
      3484 7891
TIME...MOT...LOC 2144Z 258DEG 15KT 3468 7904

RGZ
Special weather statement, Jun 14, 5:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
550 PM EDT TUE JUN 14 2016

NCZ096-105-142230-
BLADEN NC-INLAND PENDER NC-
550 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN BLADEN AND NORTHWESTERN
PENDER COUNTIES UNTIL 630 PM EDT...

AT 549 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS MOVING FROM BLADEN TO PENDER COUNTIES. THE STRONGEST
STORM WAS NEAR ROOKS...OR 14 MILES WEST OF BURGAW...MOVING EAST AT
10 MPH.

WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROWAN...LAGOON...CARVERS...ROOKS...MONTAGUE...LONG CREEK...CURRIE...THE
BOROUGH...MALPASS CORNER...WARDS CORNER...KELLY...POINT CASWELL AND
ATKINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3465 7798 3441 7802 3445 7848 3456 7845
      3459 7828 3457 7825 3456 7825 3456 7826
      3455 7825 3461 7821
TIME...MOT...LOC 2149Z 278DEG 11KT 3453 7819

RGZ
Special weather statement, Jun 14, 5:55 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
555 PM EDT TUE JUN 14 2016

NCZ096-099-142245-
COLUMBUS NC-BLADEN NC-
555 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN BLADEN AND NORTHERN
COLUMBUS COUNTIES UNTIL 645 PM EDT...

AT 554 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR WHITEVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITEVILLE...CHADBOURN...LAKE WACCAMAW...SANDYFIELD...REDBUG...COUNCIL...
SOUTHEASTERN COMMUNITY COLLEGE...WILLIAMS...HALLSBORO...ELKTON...EMERSON...
SIDNEY...CLARENDON...BRUNSWICK...BOLTON...EAST ARCADIA AND COLUMBUS
REGIONAL HEALTHCARE SYSTEM.

THIS INCLUDES US ROUTE 74 BETWEEN MILE MARKERS 383 AND 410.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3443 7823 3440 7825 3439 7825 3413 7882
      3428 7896 3448 7871
TIME...MOT...LOC 2154Z 266DEG 29KT 3433 7872

RGZ
Local storm report, Jun 14, 5:57 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
557 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     1 W ANTIOCH             34.44N  79.98W
06/14/2016                   DARLINGTON         SC   DEPT OF HIGHWAYS

            REPORT OF TREE DOWN AT THE INTERSECTION OF ANTIOCH RD
            AND BETHLEHEM RD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1600097

LACORTE

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:45 PM EDTSpecial Weather StatementILMGeorgetown45 min
Jun 14, 5:12 PM EDTSpecial Weather StatementILMDarlington48 min
Jun 14, 5:21 PM EDTSpecial Weather StatementILMMarlboro39 min
Jun 14, 5:24 PM EDTSevere Thunderstorm WarningILMDarlington66 min
Jun 14, 5:31 PM EDTSpecial Weather StatementILMDillon44 min
Jun 14, 5:33 PM EDTSevere Thunderstorm WarningILMDillon, Marlboro57 min
Jun 14, 7:47 PM EDTSpecial Weather StatementILMMarion43 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.